Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

(Vol. 51(2)(2019))

Numerical Approximation of Stiff Problems Using Efficient Nested Implicit Runge–Kutta Methods
by Attique Ur-Rehman, Shafiq Ur Rehman and Junaid Ahmad

Fractional Hermite-Hadamard Type Integral Inequalities for Functions whose Modulus of Derivatives are Co-ordinated log-Preinvex
by Badreddine Meftah

New Fejer and Hermite-Hadamard Type Inequalities for Differentiable p-Convex Mappings
by Muhammad Amer Latif

A Numerical Scheme to Solve an Inverse Problem Related to a Time-Fractional Diffusion-Wave Equation with an Unknown Boundary Condition
by Afshin Babaei, Seddigheh Banihashemi and Alireza Mohammadpour

A Study on Cheban Abel-Grassmann's Groupoids
by Muhammad Rashad, Imtiaz Ahmad, Amanullah and M. Shah

Decay of a Potential Vortex. Fractional Model
by Muhammad Ans Nazar and Constantin Fetecau

Modeling and Control of Zoonotic Cutaneous Leishmaniasis
by Fawad Nadeem, Muhammad Zamir, Abdessamad Tridane and Younas khan

The Edgeworth Type Expansion of Spacings Based Statistics
by Muhammad Naeem

Applying Homotopy Type Techniques to Higher Order Boundary Value Problems
by Muhammad Naeem, Sher Muhammad, Syed Asif Hussain, Zaheer Ud Din and Liaqat Ali

Approximate Solutions of Ginzburg-Landau Equation using Two Reliable Techniques
by Nauman Raza
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved